# SDR ESMR2021080400001

- Difficulty date: July 23, 2021
- Submitted: August 4, 2021
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N387TT
- Make and model: Pilats PC1247E
- Aircraft serial: 1048
- Aircraft time: 2,827 hours
- Engine: Pwc PT6A67P
- Engine time: 2,827 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Avionics Unit
- Part number: 70364101904
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT PFD1, UPPER MFD AND PFD2 IN THAT ORDER, SCREENS WENT BLACK WITH NO RED X’S. THE LOWER MFD AND STANDBY EQUIPMENT STILL FUNCTIONAL, NO AUTOPILOT. THE LOWER MFD NEVER REVERTED TO FLIGHT DISPLAY. AFTER 1 MINUTE THE SCREENS CAME BACK ON IN THE SAME ORDER THEY WENT OFF. SLOWLY DATA CAME UP ON SCREENS. FLIGHT CONTINUED NORMALLY FOR THE REST OF THE FLIGHT. THE EVENT LASTED ABOUT 3 MINUTES. DOWNLOADED SENT AIRCRAFT ACMF AND FHDB TO HONEYWELL TECHNICAL SUPPORT FOR EVALUATION. INSPECTED MULTIPLE CONNECTION POINTS, NO DEFECTS NOTED. CHECKED FOR VOLTAGE DROP BETWEEN MULTIPLE POINTS, NO DEFECT NOTED. REPLACED #1 & #2 MAU POWER SUPPLIES AND #1 & #2 MAU COOLING FANS ON RECOMMENDATION FROM HONEYWELL TECH SUPPORT. INITIAL OPS CHECKS GOOD. AFTER APPLYING POWER TO AIRCRAFT AGAIN, OBSERVED ADDITIONAL RED X ON COPILOT PFD ACCOMPANIED WITH AGM 2 FAIL ON CAS LIST. ATTEMPTED DOWNLOAD OF ACMF/FHDB. RECEIVED AN "UNABLE TO DOWNLOAD" ERROR MESSAGE WHEN ATTEMPTING TO OBTAIN ACMF, MESSAGE PRESENT ON BOTH IPAD AND CMC LAPTOP PROGRAM. THIS WAS DUE TO THE ACMF FUNCTION BEING INTEGRATED AND CONTROLLED BY AGM 2. DUE TO MAU ISSUES REPLACEMENT OF BOTH AGMS NECESSARY TO INCORPORATE AGM UPGRADE MODS IMPLEMENTED BY HONEYWELL. REMOVED #1 HONEYWELL AGM P/N: 7036410-1904 S/N: 11057716 AND INSTALLED REPAIRED HONEYWELL AGM P/N: 7036410-1904 S/N: 1603D548. REMOVED #2 HONEYWELL AGM P/N: 7036410-1904 S/N: 07120518 AND INSTALLED REPAIRED HONEYWELL AGM P/N: 7036410-1904 S/N: 12059159. OPERATION CHECKS GOOD.
